# SDR AALA20011532

- Difficulty date: July 13, 2001
- Submitted: September 4, 2001
- Operation: Air carrier
- Aircraft: N438AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49456
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Condition: Gouged
- Location: Bs 1305
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND DEEP GOUGE IN FUSELAGE SKIN AT STATION 1305 ABOVE LONGERON 19R.  INSTALLED SCUFF PLATE PER AARD 53-30-00-8.  (M)
